| Catalog Number |
02.12.0410FL |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
04/30/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
At 2 years from the primary, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the liner.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 07 may 2024: lot 2110139: (b)(4) items manufactured and released on 30-sept-2021.Expiration date: 2026-09-12.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.